# SDR CALA9901675

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1050 - 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 1050-1070, LONGERON 27L.  THE CORROSION WAS REMOVED IAW SRM 51-10-6. AN ANGLE WAS INSTALLED IAW SRM 51-40-4, 51-10-2, AND 51-30-2.
